About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 659872, 17 pages
http://dx.doi.org/10.1155/2012/659872
Research Article

Nonlinear Dynamics of an Electrorheological Sandwich Beam with Rotary Oscillation

1Department of Mechanical Engineering, Hunan Institute of Engineering, Xiangtan 411101, China
2State Key Laboratory of Mechanical System and Vibration, Shanghai Jiao Tong University, Shanghai 200240, China

Received 29 August 2012; Accepted 28 November 2012

Academic Editor: Vasile Marinca

Copyright © 2012 Kexiang Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kexiang Wei, Wenming Zhang, Ping Xia, and Yingchun Liu, “Nonlinear Dynamics of an Electrorheological Sandwich Beam with Rotary Oscillation,” Journal of Applied Mathematics, vol. 2012, Article ID 659872, 17 pages, 2012. doi:10.1155/2012/659872